| Model Number |
1012-14-070 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that intraoperatively during primary hip-tep unknown side plastic particles were found to be attached to the implant.Another implant was available and surgery was completed without issues.No patient harm.Surgery delay about 5 minutes.
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: device associated with this report was received for examination.Complaint cannot be confirmed.Review of the photographic evidence observed a blue matter on the stem porocoat.However, the implant photo shows the stem out of the sterile packaging and stained with blood, this indicates that the implant was already on implantation process.It is not possible to determine if the blue matter was adhered before or after the packaging was opened.Stem was returned without the original sterile packaging.Physical examination of the stem found that the blue matter was not present on the porocoat.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: product description: tri-lock bps sz 7 hi offset.Product code: 101214070.Lot number: jm7462.Please provide: quantity manufactured: (b)(4).Date of manufacture: 10/27/2021.Any anomalies or deviations identified in dhr: none.Expiry date: 09/2031.Ifu reference: ifu tot hip pros rev.S.M.R.09/27/2022.Device history review: quantity manufactured: (b)(4).Date of manufacture: 10/27/2021.Any anomalies or deviations identified in dhr: none.Expiry date: 09/2031.Ifu reference: ifu tot hip pros rev.S.M.R.09/27/2022 corrected: h3, h4.